# SDR FDEA201004281385

- Difficulty date: April 28, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 146N5440
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LT CARGO NET TIE-DOWN FITTINGS AT STA 1400, STA 1420, STA 1480, STA 1500 AND STA 1520 FOUND WITH CORROSION.  FITTING RE-WORKED AREA MATERIALS REMOVED 0.025" AND STA 1400, STA 1420,  STA 1480, STA 1500, AND STA 1520 LT, MATERIAL REMAINED 0.155, ORIGINAL THICKNESS 0.180 AND MATERIAL REMOVED 0.025" AND FOUND WITHIN LIMIT IAW E.A. F-5340-138535.  REPAIR IS CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100 CRITERIA.
